# SDR SWAA2023050946535

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 65,301 hours, 33,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR FLOOR FORWARD OF RIGHT EMERGENCY EXIT IS BROKEN<[01] REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY FORWARD OF RIGHT EMERGENCY EXIT DOOR NEAR THE FLOOR IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 33 - 51 - 01 - 960 - 802 - NG OPERATIONAL CHECK IS OK
